Publication

Nonlinear superlinear singular and nonsingular second order boundary value problems

Agarwal, Ravi P.
O'Regan, Donal
Repository DOI
Publication Date
1998-02-01
Type
Article
Downloads
Citation
Agarwal, Ravi P. O'Regan, Donal (1998). Nonlinear superlinear singular and nonsingular second order boundary value problems. Journal of Differential Equations 143 (1), 60-95
Abstract
Funder
Publisher
Elsevier BV
Publisher DOI
10.1006/jdeq.1997.3353
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland